×

zbMATH — the first resource for mathematics

Sur l’équivalence des systèmes différentiels. (French) Zbl 0131.32002
Ann. Inst. Fourier 14, No. 1, 83-86 (1964); Colloques Int. Centre nat. Rech. Sci. 125, 83-86 (1964).
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] H. KNESER, Kurvenscharen auf den ringflächen, Math. Ann., 91 (1924), pp. 133-154. · JFM 50.0371.03
[2] L. MARKUS, Global structure of ordinary differential equations in the plane, TAMS 76 (1954), pp. 127-148. · Zbl 0055.08102
[3] L. MARKUS, Structurally stable differential systems, Ann. of Math. 73 (1961), pp. 1-19. · Zbl 0131.31504
[4] M. M. PEIXOTO, Structural stability on two-dimensional manifolds, Instituto de Mat. Pura e Aplicado, Rio de Janeiro (1961).
[5] L. B. REINHART, Line elements on the torus, Am. J. of Math., 81 (1959), pp. 617-631. · Zbl 0098.29006
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.